Ask a Question
  
  
  
Top Posters
Since Sunday
11
11
10
10
10
10
9
9
9
9
9
9
New Topic  
wrote...
Posts: 26
Rep: 0 0
A week ago
A patient with a diagnosis of active TB has begun second-line therapy that includes the use of pyrazinamide. When monitoring this patient, the nurse should suspect that adverse effects of this drug may account for which of the following laboratory values?
A)Low hematocrit and mean corpuscular volume (MCV)
B)Increased INR and aPTT
C)Increased blood urea nitrogen and creatinine
D)Increased AST, ALT, and GGT
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 7 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 64
A week ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
The most severe adverse effect of pyrazinamide is hepatotoxicity. Consequently, liver enzymes such as GGT, ALT, and AST should be monitored. Changes in erythrocytes, coagulation, and renal function are less likely to result from pyrazinamide therapy.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  60 People Browsing
 121 Signed Up Today
Related Images
 6849
 351
 357
Your Opinion
In one word, how would you rate our website?
Votes: 78

Previous poll results: What's your favorite coffee beverage?